MathSciNet Relay Station
MathSciNet bibliographic data
MR1832446 05C15 (05C25 37B20)
Katznelson, Y. Chromatic numbers of Cayley graphs on $\Bbb Z$ and recurrence. Paul Erdős and his mathematics (Budapest, 1999). Combinatorica 21 (2001), no. 2, 211–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement